MathSciNet Relay Station
MathSciNet bibliographic data
MR2127113 60J65
Pycke, Jean-Renaud Sur une identité en loi entre deux fonctionnelles quadratiques du pont brownien. (French) [On an identity in law involving two quadratic functionals of the Brownian bridge] C. R. Math. Acad. Sci. Paris 340 (2005), no. 5, 373–376.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement